Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 119, NWS La Crosse, WI

August 24, 2006Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 24, 2006, 3:32 AM CDT for Juneau County, Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2006, 3:32 AM CDT (08:32 UTC)
Expired
Aug 24, 2006, 4:15 AM CDT
In force
43 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Juneau County, WI

The radar

The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 3:45 AM CDTHAIL 1Elroy, WI
Aug 24, 3:55 AM CDTHAIL 1.75Wonewoc, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 9:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 240832
SVRARX
WIC057-240915-
/O.NEW.KARX.SV.W.0119.060824T0832Z-060824T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
332 AM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 415 AM CDT

* AT 332 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR ELROY...OR ABOUT 12 MILES SOUTHWEST OF
  MAUSTON...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELROY AND JOHNSON HILL AROUND 335 AM...
  MULLIN RIDGE AND PLEASANT RIDGE AROUND 340 AM...
  LINDINA AROUND 345 AM...
  MAUSTON AND I 90 94 EXIT 69 AROUND 350 AM...
  BASS HOLLOW REC AREA AND LEMONWEIR AROUND 400 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4384 9031 4365 9031 4364 8979 4380 8988

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 240848
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
348 AM CDT THU AUG 24 2006

WIC057-240915-
/O.CON.KARX.SV.W.0119.000000T0000Z-060824T0915Z/
JUNEAU WI-
348 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHERN JUNEAU COUNTY...

AT 345 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL IN ELROY. THIS STORM WAS LOCATED NEAR 
ELROY...OR 11 MILES SOUTHWEST OF MAUSTON...MOVING SOUTHEAST AT 25 
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WONEWOC AND PLEASANT RIDGE AROUND 355 AM...
  BASS HOLLOW REC AREA AND RIVER BAY CAMPGROUND AROUND 415 AM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4379 9031 4365 9031 4364 8979 4370 8983

$$

BINAU
000 
WWUS53 KARX 240903
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 AM CDT THU AUG 24 2006

WIC057-240915-
/O.CON.KARX.SV.W.0119.000000T0000Z-060824T0915Z/
JUNEAU WI-
403 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHERN JUNEAU COUNTY...

AT 359 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING LARGE DAMAGING HAIL OF GOLF BALL SIZE IN THE TOWN OF 
ELROY. THIS STORM WAS LOCATED NEAR PLEASANT RIDGE...OR 10 MILES 
SOUTHWEST OF MAUSTON...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVER BAY CAMPGROUND AND STAND ROCK CAMPGROUND AROUND 415 AM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4379 9031 4365 9031 4364 8979 4370 8983

$$

BINAU
000 
WWUS53 KARX 240914
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
415 AM CDT THU AUG 24 2006

WIC057-240925-
/O.EXP.KARX.SV.W.0119.000000T0000Z-060824T0915Z/
JUNEAU WI-
415 AM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JUNEAU COUNTY EXPIRES
AT 415 AM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4379 9031 4365 9031 4364 8979 4370 8983

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 9:34 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Aug 23, 9:34 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT WED AUG 23 2006

.UPDATE...SEVERE WEATHER THREAT APPEARS TO BE LOWERING AT PRESENT
TIME...WITH MOST INTENSE CONVECTION SHIFTING FURTHER INTO SOUTH
CENTRAL WI. SURFACE FRONT EXTENDS FROM NEAR KMKT TO KMSN...WITH
AXIS OF INSTABILITY AS SHOWN IN CAPE FIELD EXTENDING ALONG AND
SOUTH OF THE FRONT.

ACCORDING TO LATEST RUC AND WRF/NAM...850MB MOISTURE TRANSPORT AND
WARM AIR ADVECTION CONTINUES INTO THE FRONT TONIGHT AND INTO
INSTABILITY GRADIENT. THUS...MODELS DEPICTING SHOWERS AND
THUNDERSTORMS TO REMAIN ACROSS THE FORECAST AREA DURING THE
NIGHT.

PLAN TO UPDATE DATA BASE WITH LATEST TRENDS FOR OVERNIGHT HOURS
AND ALSO TEXT PRODUCTS AROUND 0300-0330Z...WITH ANTICIPATED
EXPIRATION OF TORNADO WATCH.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

THOMPSON
Hazardous weather outlook, Aug 23, 11:15 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1115 PM CDT WED AUG 23 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-241100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1115 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY REMAINS LOCATED FROM NEAR MANKATO MINNESOTA TO
DECORAH IOWA...SOUTHEASTWARD TO NEAR MADISON WISCONSIN. SCATTERED
THUNDERSTORMS COULD OCCUR ACROSS THE AREA...BUT APPEAR MOST LIKELY
ALONG AND EAST OF INTERSTATE 94 DURING THE OVERNIGHT HOURS...WITH
LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES FOR THURSDAY AND
THURSDAY NIGHT. THE FRONTAL BOUNDARY WILL REMAIN NEAR A SIOUX FALLS
TO MASON CITY AND DUBUQUE LINE FOR THURSDAY AND THURSDAY NIGHT. AS A
STRONG UPPER DISTURBANCE AND AN AREA OF LOW PRESSURE MOVE ACROSS THE
NORTHERN PLAINS...THE SOUTHERLY FLOW OF MOISTURE INTO AND OVER THE
FRONT WILL INCREASE FOR THURSDAY AFTERNOON AND EVENING. THE AIRMASS
SOUTH OF THE FRONTAL BOUNDARY WILL AGAIN BECOME VERY UNSTABLE. WINDS
ALOFT WILL INCREASE AS WELL. THIS COMBINATION WILL BE FAVORABLE FOR
A FEW OF THE STORMS TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. IF THE FRONT LIFTS INTO THE AREA THURSDAY
AFTERNOON OR EARLY THURSDAY EVENING...THERE WILL ALSO BE A RISK FOR
ISOLATED TORNADOS WITH ANY THUNDERSTORMS NEAR THE FRONTAL BOUNDARY.
THE TORNADO THREAT WOULD MAINLY BE ACROSS NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

WITH A VERY MOIST AIRMASS BEING LIFTED NORTH OVER THE FRONT...THERE
IS ALSO THE THREAT OF LOCALLY HEAVY RAINS AND A POTENTIAL FOR FLASH
FLOODING THURSDAY NIGHT. THIS THREAT APPEARS TO BE MAINLY NORTH OF
INTERSTATE 90.

STAY TUNED FOR LATER OUTLOOKS WHICH WILL REFINE THE TIMING AND THREAT
AREAS FOR THESE POTENTIAL SEVERE WEATHER EVENTS.

.SPOTTER INFORMATION STATEMENT...

SINCE THE PRIMARY SEVERE WEATHER THREAT APPEARS TO BE LARGE HAIL...
SPOTTER ACTIVATION SHOULD NOT BE NECESSARY FOR THE REMAINDER OF THE
OVERNIGHT HOURS.

SPOTTER ACTIVATION MAY BE NEEDED ALMOST ANYWHERE IN THE AREA THURSDAY
AFTERNOON AND EVENING...WHICH WILL DEPEND ON WHERE THE FRONTAL
BOUNDARY IS.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON

In the hours before

Local storm report, Aug 23, 9:39 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
939 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             1 NE TOMAH              44.00N 90.49W
08/23/2006  E0.88 INCH       MONROE             WI   AMATEUR RADIO

&&

DAVIS
Local storm report, Aug 23, 9:47 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             OAKDALE                 43.96N 90.38W
08/23/2006  E1.75 INCH       MONROE             WI   PUBLIC

&&

ADAMS
Local storm report, Aug 23, 10:02 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MEAD LAKE               44.79N 90.76W
08/23/2006  E0.75 INCH       CLARK              WI   PUBLIC

0312 PM     HAIL             3 W GREENWOOD           44.77N 90.66W
08/23/2006  E0.75 INCH       CLARK              WI   AMATEUR RADIO

0525 PM     HAIL             3 SW NEILLSVILLE        44.53N 90.63W
08/23/2006  E0.75 INCH       CLARK              WI   PUBLIC

0542 PM     HAIL             4 NNE HATFIELD          44.47N 90.70W
08/23/2006  E0.75 INCH       CLARK              WI   AMATEUR RADIO

            HAIL REPORT ALONG HIGHWAY 95 ABOUT 8 MILES EAST OF THE
            CLARK-JACKSON COUNTY LINE.

0550 PM     HAIL             2 S HATFIELD            44.39N 90.73W
08/23/2006  E0.75 INCH       JACKSON            WI   AMATEUR RADIO

            RADIO TRAFFIC VIA SPOTTERS.

0600 PM     TSTM WND DMG     3 W HUMBIRD             44.53N 90.96W
08/23/2006                   JACKSON            WI   AMATEUR RADIO

            TREE DOWN OVER ROAD

0605 PM     HAIL             2 WSW MERRILLAN         44.44N 90.87W
08/23/2006  E1.25 INCH       JACKSON            WI   LAW ENFORCEMENT

0620 PM     HAIL             MERRILLAN               44.45N 90.84W
08/23/2006  E1.75 INCH       JACKSON            WI   LAW ENFORCEMENT

0625 PM     TSTM WND DMG     5 NE BLACK RIVER FALLS  44.35N 90.78W
08/23/2006                   JACKSON            WI   LAW ENFORCEMENT

            TREE DOWN OVER ROAD

0632 PM     HAIL             3 SE BLACK RIVER FALLS  44.27N 90.80W
08/23/2006  E1.00 INCH       JACKSON            WI   TRAINED SPOTTER

0635 PM     HAIL             3 SE BLACK RIVER FALLS  44.27N 90.80W
08/23/2006  E1.75 INCH       JACKSON            WI   TRAINED SPOTTER

0655 PM     TSTM WND DMG     2 S WARRENS             44.10N 90.50W
08/23/2006                   MONROE             WI   AMATEUR RADIO

            LARGE TREES DOWN

0655 PM     HAIL             1 S KIRBY               44.09N 90.53W
08/23/2006  E2.00 INCH       MONROE             WI   AMATEUR RADIO

0655 PM     TSTM WND GST     1 SW KIRBY              44.09N 90.55W
08/23/2006  E75.00 MPH       MONROE             WI   AMATEUR RADIO

0655 PM     TSTM WND GST     5 WSW WARRENS           44.10N 90.59W
08/23/2006  M70.00 MPH       MONROE             WI   CO-OP OBSERVER

0655 PM     HAIL             5 WSW WARRENS           44.10N 90.59W
08/23/2006  M1.75 INCH       MONROE             WI   CO-OP OBSERVER

0700 PM     TSTM WND DMG     KIRBY                   44.10N 90.53W
08/23/2006                   MONROE             WI   TRAINED SPOTTER

            BARN DOWN

0700 PM     TSTM WND GST     1 S TUNNEL CITY         43.99N 90.57W
08/23/2006  E55.00 MPH       MONROE             WI   PUBLIC

0702 PM     TSTM WND DMG     3 S WARRENS             44.09N 90.50W
08/23/2006                   MONROE             WI   AMATEUR RADIO

            LARGE TREES DOWN

0703 PM     HAIL             1 S TUNNEL CITY         43.99N 90.57W
08/23/2006  E2.50 INCH       MONROE             WI   TRAINED SPOTTER

0706 PM     HAIL             1 E TUNNEL CITY         44.00N 90.55W
08/23/2006  E1.00 INCH       MONROE             WI   AMATEUR RADIO

0708 PM     HAIL             TOMAH                   43.99N 90.50W
08/23/2006  E0.75 INCH       MONROE             WI   AMATEUR RADIO

0715 PM     TSTM WND DMG     TOMAH                   43.99N 90.50W
08/23/2006                   MONROE             WI   AMATEUR RADIO

            LARGE FUEL TANKS FLIPPED AT GAS STATION. SHOPPING CART
            CORRAL FLIPPED ONTO CARS.

0721 PM     HAIL             2 NW OAKDALE            43.98N 90.41W
08/23/2006  E1.00 INCH       MONROE             WI   TRAINED SPOTTER

0740 PM     HAIL             1 SW UNION CENTER       43.67N 90.28W
08/23/2006  E1.75 INCH       JUNEAU             WI   FIRE DEPT/RESCUE

0742 PM     HAIL             UNION CENTER            43.68N 90.26W
08/23/2006  E0.75 INCH       JUNEAU             WI   LAW ENFORCEMENT

0745 PM     HAIL             UNION CENTER            43.68N 90.26W
08/23/2006  E1.50 INCH       JUNEAU             WI   AMATEUR RADIO

0745 PM     HAIL             HILLSBORO               43.65N 90.34W
08/23/2006  E1.75 INCH       VERNON             WI   FIRE DEPT/RESCUE

0745 PM     HAIL             1 E HILLSBORO           43.65N 90.32W
08/23/2006  E1.75 INCH       VERNON             WI   FIRE DEPT/RESCUE

0745 PM     HAIL             HILLSBORO               43.65N 90.34W
08/23/2006  E1.75 INCH       VERNON             WI   FIRE DEPT/RESCUE

0745 PM     HAIL             HILLSBORO               43.65N 90.34W
08/23/2006  E1.75 INCH       VERNON             WI   FIRE DEPT/RESCUE

0745 PM     HAIL             1 SW UNION CENTER       43.67N 90.28W
08/23/2006  E1.75 INCH       JUNEAU             WI   FIRE DEPT/RESCUE

0748 PM     HAIL             HILLSBORO               43.65N 90.34W
08/23/2006  E1.75 INCH       VERNON             WI   LAW ENFORCEMENT

0757 PM     HAIL             1 W WARRENS             44.13N 90.52W
08/23/2006  E0.88 INCH       MONROE             WI   AMATEUR RADIO

0757 PM     HAIL             WONEWOC                 43.65N 90.22W
08/23/2006  E0.75 INCH       JUNEAU             WI   AMATEUR RADIO

0758 PM     HAIL             WONEWOC                 43.65N 90.22W
08/23/2006  E0.75 INCH       JUNEAU             WI   AMATEUR RADIO

0811 PM     HAIL             CAZENOVIA               43.53N 90.20W
08/23/2006  E1.75 INCH       RICHLAND           WI   AMATEUR RADIO

0835 PM     HAIL             3 NW MATHER             44.18N 90.34W
08/23/2006  M1.00 INCH       JACKSON            WI   CO-OP OBSERVER

0856 PM     HAIL             UNION CENTER            43.68N 90.26W
08/23/2006  E0.75 INCH       JUNEAU             WI   LAW ENFORCEMENT

            PENNY SIZE HAIL AND HEAVY WINDS REPORTED.

0938 PM     HAIL             1 NE TOMAH              44.00N 90.49W
08/23/2006  E0.88 INCH       MONROE             WI   AMATEUR RADIO

0943 PM     HAIL             OAKDALE                 43.96N 90.38W
08/23/2006  E1.75 INCH       MONROE             WI   PUBLIC

&&

DAVIS
Local storm report, Aug 24, 12:41 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             2 S BROOKS              43.79N 89.63W
08/24/2006  E1.00 INCH       ADAMS              WI   LAW ENFORCEMENT

&&

SETHB
Local storm report, Aug 24, 1:43 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
143 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             2 N NECEDAH             44.05N 90.07W
08/24/2006  E1.00 INCH       JUNEAU             WI   EMERGENCY MNGR

0137 AM     HAIL             1 E NEW LISBON          43.88N 90.14W
08/24/2006  E1.75 INCH       JUNEAU             WI   EMERGENCY MNGR

&&

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:05 PM CDTSevere Thunderstorm WarningARXJuneau25 min
Aug 23, 7:23 PM CDTSevere Thunderstorm WarningARXVernon47 min
Aug 23, 7:28 PM CDTSevere Thunderstorm WarningARXJuneau46 min
Aug 23, 7:32 PM CDTSevere Thunderstorm WarningARXJackson28 min
Aug 23, 7:45 PM CDTSevere Thunderstorm WarningARXMonroe30 min
Aug 23, 8:33 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe30 min
Aug 23, 8:44 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Vernon29 min
Aug 23, 9:18 PM CDTSevere Thunderstorm WarningARXMonroe27 min
Aug 23, 9:43 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe42 min
Aug 23, 11:03 PM CDTSevere Thunderstorm WarningARXJuneau42 min
Aug 23, 11:59 PM CDTSevere Thunderstorm WarningARXAdams31 min
Aug 24, 12:25 AM CDTSevere Thunderstorm WarningARXClark, Jackson50 min
Aug 24, 1:10 AM CDTSevere Thunderstorm WarningARXAdams, Juneau50 min
Aug 24, 2:15 AM CDTSevere Thunderstorm WarningARXJackson45 min
Aug 24, 12:13 PM CDTSevere Thunderstorm WarningARXVernon32 min
Aug 24, 12:25 PM CDTSevere Thunderstorm WarningARXCrawford30 min
Aug 24, 12:53 PM CDTSevere Thunderstorm WarningARXRichland18 min
Aug 24, 3:14 PM CDTFlash Flood WatchARXAdams, Buffalo, Clark, Jackson, Juneau, La Crosse and 3 more13 hr
Aug 24, 5:08 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau67 min
Aug 24, 5:53 PM CDTSevere Thunderstorm WarningARXBuffalo52 min
Aug 24, 5:57 PM CDTSevere Thunderstorm WarningARXClark, Jackson52 min
Aug 24, 6:41 PM CDTSevere Thunderstorm WarningARXTrempealeau49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.